Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 35:3(2007) 267-273

 Weighted Inequalities for Commutators of Singular Integral Operators and Interior Estimates in

Morrey Spaces for Solutions of Elliptic Equations

Zhou Xiaosha

Abstract.  In this paper, the weighted inequalities for the commutators of some singular integral operators on the Morrey spaces Lp(ω) are obtained. As an application, it is proved that, for the nondivergence elliptic equations , if f belongs to Lp(ω), then uxixj  Lp(ω), where u is the W2,p-solution of the equations.

 

2000 Mathematics Subject Classification: 42B20, 42B25, 35A.

Keywords: Commutator of singular integral operator; Morrey space; Nondivergence elliptic equation; Ap weight.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013